A. Abdollahi, E. Vatandoost, Which Cayley graphs are integral?, Electron. J. Combin., 16 (1) (2009), pp. 1-17.
 AIM minimum rank-special graphs work group (F. Barioli, W. Barrett, S. Butler, S.M. Cioaba, D. Cvetkovic, S.M. Fallat, C. Godsil, W. Haemers, L. Hogben, R. Mikkelson, S. Narayan, O. Pryporova, I. Sciriha, W. So, D. Stevanovic, H. van der Holst, K. Vander Meulen, A. Wangsness), Zero forcing sets and the minimum rank of graphs, Linear Algebra Appl., 428 (2008), pp. 1628-1648.
 F. Barioli, W. Barrett, S.M. Fallat, H.T. Hall, L. Hogben, B. Shader, P.V. Driessche, and H.V. Holst, Parameters related to tree-width, zero forcing, and maximum nullity of a graph, Journal of Graph Theory, 72(2) (2013), pp. 146-177.
 F. Barioli and S. Fallat, On the minimum rank of the join of graphs and decomposable graphs, Linear Algebra and its Applications, 421 (2007), pp. 252-263.
 F. Barioli, S. Fallat, and L. Hogben, A variant on the graph parameters of Colin de Verdi` ere: Implications to the minimum rank of graphs, Electronic Journal of Linear Algebra, 13 (2005), pp. 387-404.
 A. Berman, S. Friedland, L. Hogben, U.G. Rothblum, B. Shader, An upper bound for the minimum rank of a graph, Linear Algebra and its Application, 429(2008), 1629-1638.
 R. Davila, F. Kenter, Bounds for the Zero-Forcing Number of Graphs with Large Girth, Theory and Applications of Graphs, 2(2) (2015), Article 1, pp. 1-8.
 C.J. Edholm, L. Hogben, M. Huynh, J. LaGrange, D.D. Row, Vertex and edge spread of the zero forcing number, maximum nullity, and minimum rank of a graph, Linear Algebra and its Applications 436 (2012), pp. 4352-4372.
 S.M. Fallat and L. Hogben, The minimum rank of symmetric matrices described by a graph: A survey, Linear Algebra and its Applications, 426 (2007), pp. 558-582.
 M. Gentner, L.D. Penso, D. Rautenbach, U.S. Souza, Extremal Values and Bounds for the Zero Forcing Number, Discrete Applied Mathematics, 214 (2016), pp. 196-200.
 M. Gentner and D. Rautenbach, Some Bounds on the Zero Forcing Number of a Graph, arXiv:1608.00747v1.
 L. Hogben, Orthogonal representations, minimum rank, and graph complements, Linear Algebra and its Applications, 428 (2008), pp. 2560-2568.
 C.R. Johnson, R. Loewy, and P.A. Smith, The graphs for which the maximum multiplicity of an eigenvalue is two, Linear and Multilinear Algebra, 57 (2007), pp. 713-736.
 D.D. Row, A technique for computing the zero forcing number of a graph with a cut-vertex, Linear Algebra and its Applications, 436 (2012), pp. 4423-4432.